Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 214821, 11 pages
http://dx.doi.org/10.1155/2014/214821
Review Article

Recent Progress on Nonlinear Schrödinger Systems with Quadratic Interactions

1Department of Mathematics, College of Science, Yanbian University, No.977 Gongyuan Road, Yanji, Jilin 133002, China
2Department of Mathematics, Graduate School of Science, Osaka University, Toyonaka, Osaka 560-0043, Japan

Received 20 January 2014; Accepted 2 March 2014; Published 31 March 2014

Academic Editors: D. Baleanu and C. M. Khalique

Copyright © 2014 Chunhua Li and Nakao Hayashi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Nakao Hayashi, Chunhua Li, and Pavel I. Naumkin, “Nonlinear Schrodinger systems in 2d with nondecaying final data,” Journal Of Differential Equations, vol. 260, no. 2, pp. 1472–1495, 2016. View at Publisher · View at Google Scholar
  • Donghyun Kim, “A note on decay rates of solutions to a system of cubic nonlinear Schrodinger equations in one space dimension,” Asymptotic Analysis, vol. 98, no. 1-2, pp. 79–90, 2016. View at Publisher · View at Google Scholar
  • Isnaldo Isaac Barbosa, “The Cauchy problem for nonlinear quadratic interactions of the Schrödinger type in one dimensional space,” Journal of Mathematical Physics, vol. 59, no. 7, pp. 071515, 2018. View at Publisher · View at Google Scholar